Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Can an EDO cause sexual side effects?
avatar
ElisabethJoy posted:
What a blessing to have this community of support! I appreciate any advice you can give.

My EDO/NOS was triggered by a gigantic family tragedy. During counseling I realized I have been a good "candidate" for this all my life but it just came to the surface at the ripe old age of 29

My husband and I are concerned because my sexual ability has decreased dramatically. My first two thoughts were 1) a side effect of taking Lexapro (which I started taking the same time as the EDO started) or 2) a side effect from the starvation and binge/purge.

Any suggestions? Thank you for your support and God bless.
Reply
 
avatar
Cmorgankl responded:
Hi! I was also a good candidate for an ed my whole life...started when I was 19 and I'm still struggling at the age of 35! I did notice a decrease in my sex drive only after having kids and taking Prozac. Otherwise I feel the Ed alone didn't affect my sexual ability. I would think it has something to do with the lexapro. Have a look online at the side effects or speak to your doc X
 
avatar
ElisabethJoy replied to Cmorgankl's response:
Thanks Cmorgankl!


Spotlight: Member Stories

I'm 16 and I've been battling anorexia for the past year. I'm 5'10 and 127 pounds. I hope on gaining weight in the near future...More

Helpful Tips

How to increase Font Size
Hold down the Ctrl key and the plus sign key at the same time. Do this as many times as you need until you get to a font size that works ... More
Was this Helpful?
11 of 21 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.